# SDR EPDA20110804001

- Difficulty date: August 4, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N74EF
- Make and model: Gulstm 690C
- Aircraft serial: 11614
- Engine: Garrtt TPE331*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Condition: Leaking
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE WARNING LIGHT CAME ON DURING CLIMB AT HIGH POWER SETTING.  REDUCED POWER AND LIGHT WENT OUT.  RETURNED TO DEPARTURE AIRPORT, LANDING UNEVENTFUL.  INSPECTION REVEALED POSSIBLE EXHAUST SEAL LEAK.
